# SDR AALA20120920013

- Difficulty date: September 20, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 34,270 hours, 10,568 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 31DEF INOPERATIVE.  RESEATED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 31DEF.  OPS CHECK NORMAL.
